# SDR DALA2025031401971

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 55,886 hours, 39,360 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BANANA FAIRING ATTACH SCREWS HAVE GOUGED INTO THE L/H STABILIZER SKIN PANEL. MAINTENANCE REPLACED LH VERT STAB SKIN TIP PER B717 SRM 51-40. (LP #6408784)
